# SDR SWAA2025110732316

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 25,639 hours, 13,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT RT EMERGENCY BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
